# SDR ASAA0440113

- Difficulty date: April 5, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545778
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND AFT PIT STRINGER 25R IS EXFOLIATED AT STATION 940.  CUTOUT DAMAGED SECTION OF STRINGER, FABRICATED REPAIR PART AND INSTALLED REPAIR IAW SRM 53-00-03 FIG 201.  (M)
